EconPapers    
Economics at your fingertips  
 

INCOMPLETE DEMAND SYSTEMS AND SEMILOGARITHMIC DEMAND MODELS

Jeffrey LaFrance ()

Australian Journal of Agricultural Economics, 1990, vol. 34, issue 2, 14

Abstract: The methodology of LaFrance and Hanemann for analysing the structure of incomplete demand systems is applied to models that are linear or logarithmic in quantities, prices and/or income. The structure of each model is presented when the implications of consumer choice theory are satisfied. The usefulness of the approach is illustrated. It is shown that considerable prior information is obtained from the theory of consumer choice when it is applied to this set of functional forms for demand equations.

Keywords: Demand; and; Price; Analysis (search for similar items in EconPapers)
Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (34) Track citations by RSS feed

Downloads: (external link)
http://ageconsearch.umn.edu/record/22442/files/34020118.pdf (application/pdf)

Related works:
Journal Article: INCOMPLETE DEMAND SYSTEMS AND SEMILOGARITHMIC DEMAND MODELS (1990) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ags:ajaeau:22442

DOI: 10.22004/ag.econ.22442

Access Statistics for this article

More articles in Australian Journal of Agricultural Economics from Australian Agricultural and Resource Economics Society Contact information at EDIRC.
Bibliographic data for series maintained by AgEcon Search ().

 
Page updated 2020-11-15
Handle: RePEc:ags:ajaeau:22442